# SDR REXA201000219

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 7,216 hours, 5,260 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4910311
- Part serial: SPP101115
- Condition: Shorted
- Location: Brake System
- Part time: 7,216 hours, 5,260 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN INBOARD BRK MASTER WARNING IN FLIGHT BTMS 20 REMOVED AND REPLACED LT INBOARD MAIN GEAR HARNESS IAW CRJ900 AMM 32-61-05.  OPS CHECKS GOOD.  OK FOR SERVICE.
